Accessibility navigation


An infinite series involving inverse tan

Glaister, P. (2019) An infinite series involving inverse tan. International Journal of Mathematical Education in Science and Technology, 50 (1). pp. 157-159. ISSN 1464-5211

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1080/0020739X.2018.1464669

Abstract/Summary

In this note we introduce an infinite series which represents an interesting challenge for students with the relevant background.

Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:76815
Publisher:Taylor & Francis

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation